Paralink Paracetamol 120mg/5ml Oral Solution 100ml
What Paralink Paracetamol Oral Solution is and what it is used for.
It is used for the treatment of mild to moderate pain and to relieve symptoms of colds and flu.
It is also used to lower temperature (fever), including fever following a child immunisation.
It is suitable for children aged from two months.
Ingredients
Each 5ml of Paralink Paracetamol oral solution contains 120mg of the active ingredient paracetamol. The other ingredients include: sorbitol (E420), liquid maltitol (E965), proplene glycol, ethyl (E214), methyl (E218) and propyl (E216) parahydroxybenzoate. See leaflet for further information.
How to give Paralink Paracetamol Oral Solution:
For oral use only
Always use the syringe supplied with the pack.
Dosage
Age – For post-vaccination fever for babies aged between 2 – 3 months.
Dose – 2.5ml If necessary, after 4 – 6 hours, give a second 2.5ml dose.
Do not give to babies less than 2 months of age
Do not give more than 2 doses
If further doses are needed, talk to your doctor or pharmacist.
PHARMACY ONLY
Coens Pharmacy
Wolfe Tone Square, Town Lots,
Bantry, Cork, P75A780
Mon–Sat: 8:30am–6:30pm
Sundays: 11:30am–1:00pm
Newtown Pharmacy
Glengarriff Road, Bantry, Co. Cork,
P75EF21
Mon–Sat: 8:30am–6:00pm
Bantry Pharmacy
Dromleigh South, Bantry, Co. Cork,
P75T611
Mon–Fri: 8:30am–6:00pm
We use necessary cookies to make this site work, we also use optional analytics cookies to enhance user experience - but these are disabled by default See our Cookie Policy
Accept All Reject All Settings